# SDR ERAA20120107

- Difficulty date: November 24, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85330431
- Condition: Corroded
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF THE AFT CARGO SEAT TRACK REVEALED CORROSION UNDER THE RIGHT AFT CARGO TRACK AND DAMAGE TO THE SHEAR WEB P/N 85330431 BETWEEN X580.5 AND X600 STA 31S.
